Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2008

On Cesáro means for Fox-Wright functions

Maslina Darus & Rabha W. Ibrahim

Journal of Mathematics and Statistics, Volume 4, Issue 3, pp. 156–160 · doi.org/10.3844/jmssp.2008.156.160

6,906 accesses4,465 downloads6 citations (Crossref)Metrics
Cite Check for updates

Abstract

The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: |z|<1} is found. The convolution methods of a geometric function that the Cesáro means of order μ retains the zero free property of the derivatives of bounded convex functions in the unit disk are used. Other properties are also established.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Darus, M. & Ibrahim, R. W. (2008). On Cesáro means for Fox-Wright functions. Journal of Mathematics and Statistics, 4(3), 156–160. https://doi.org/10.3844/jmssp.2008.156.160

Licence
© Science Publications
Issue
Volume 4, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Cesáro means for Fox-Wright functionsJournal of Mathematics and Statistics · Volume 4, Issue 3 · pp. 156–160 · © Science PublicationsDownload